# SDR 2002F00481

- Difficulty date: March 16, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6645 - PIT-BHM - DURING PREFLIGHT, CAPTAIN NOTICED TWO FLOOR PROXIMITY LIGHT STRIPS INOPERATIVE.  MAINTENANCE INSPECTED, CLEANED AND RECONNECTED LIGHT STRIP CONNECTORS.  (M)
